Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, im currently in the depo shot but have been exsprencing bloating for the past couple of months its been getting worse now. I have back ache and pains in my belly like its going to exsplode. It becomes worse juring the night and i suffer from cramp, back ache and im always needing a wee every 5 mins, i actually feel movement but it could just be gas. In the morning im still bloated this has never happened before only started doing it for the past couple of days. i dont eat alot, ive actually had to watch what i eat because of it ive cut out all fizzy drinks ect to help my bloating not get worse. i actually feel and look pregnant i dont know if its because of the depo shot that this is happening to me. I did a pregnancy test today and it came back negative, it was a cheap pregnancy test though. Its getting me worried now as it could be something serious ... whats your advice ? should i see my doctor ? help ! leah

Loading...

I would get another test done to be sure and if it comes back as negative i would consider going to the doc
Reply

Loading...

Make sure the test is reliable
Reply

Loading...